# SDR DALA2021122708065

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 PER MAINTENANCE REQUEST LOW PRESSURE RESERVOIR DOOR L1 IN REFERENCE AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00368: RESERVOIR ASSY DOOR L1 WAS REMOVED AND NEW RESERVOIR ASSY DOOR L1 WAS INSTALLED PER B757-200 AMM 52-11. (2062771)
